have the doctor's done testing to make sure all of your blood levels are ok? electrolytes etc? I see you had a cath, was other testing done before that? sounds like your heart is structurally normally with no blockages but they don't know what has caused your pvc's?
have you asked about your current meds possibly causing some of the symptoms & pvc's you're having? I know this has happened to others but i can't remember which meds they were on, but I would ask your dr
are you having alot of pvc's daily? how many? I'm not too familiar with high bp until recently...my bp was 189/140 and my dr's don't seem too alarmed other than to say I might need to go on bp meds; could your BP be causing part of the problem? I know when mine is really low 90/60 I feel bad but then when it's been high I get headaches and feel equally as bad.
Does your dr allow you to exercise? mild walking and exercises may help with bp and pvc's if so; many do get relief sometimes when the hr is raised a bit during exercise but then feel pvc's worse when the HR is low
I know what it's like not to get answers or help; hopefully you'll find answers and have some relief soon...feel better
I am not sure if I am doing this right. I don't know how to post back on the board to your questions. First of all, thank you for your response. I have had an echocardiogram and CT scan. The doctors found that I have Left Ventricular Hypertrophy. Although, they told me that I have a structurally normal heart and my pvc's are benign. I'm not quite sure how my heart can be structurally normal when my left ventricle is enlarged. I guess they have certain criteria. They haven't told me much about it or what to do for the LVH other than to control my blood pressure. But, they haven't really provided any help for me to do that. They have said it is ok for me to exercise. I, admittedly, don't do it much because I get scared when my heart starts pounding. I am suffering from some pretty severe anxiety right now. I have asked about meds for that but haven't gotten any help there either. Thank you so much for responding again. It helps to know that others are going through some of the same things. I wish you the best of health.
I just read that your potassium is really low; they didn't check into why? it could be a multitude of things and can cause pvc's, have you been on a diet plan, laxatives or taken diuretics?
maybe they need to find out why - good thing also is to ask about a high potassium diet and be careful of changing your diet if you're diabetic or have other health problems.
also, have they checked your kidney functioning, blood for autoimmune disorders, adrenal glands etc?
I would def ask alot more questions and try to figure out why the potassium isn't helping - some type of absorption problem could be in play also
I'm sorry. I just realised I didn't answer many of your questions. I have had a basic metabolic panel done. They found that my potassium was low, but did not mention anything else being abnormal. I have to take 4 potassium choloride 20meq pills a day for now.
I have not asked if my meds could be causing some of these things. That is a great idea and I will do that at my next appointment.
I have at least 10-20 per hour and sometimes alot more. Sometimes I have groups of them...like 30 plus at a time. They told me it was called Ventricular Bigeminy (sp?) but was still benign. The pvc's haven't really bothered me much until recently. I have had them for at least 7 years and was diagnosed with them about 5 years ago. They have just been different lately. They pound and make me feel dizzy. I just went to the doctor last week and he seems unconcerned about them. But, I still can't help but feel that something isn't right, especially since they come in groups and race alot. They have put a holter on me recently and I just stopped wearing an event monitor.
I am stressing over my blood pressure alot since it is detrimental, according to the doctor, that it remain under control or the lvh could lead to heart failure. Yet, they see my high readings in the office and I bring them my home readings and they don't seem concerned at all. My bp prior to this had been pretty good ranging in the 120's over 80's range and sometimes even lower. I just don't see how it can be good for it to be getting so high right now. The anxiety isn't helping, I'm just not sure how to stop being anxious when I constantly feel ill. I know what you mean about your when your blood pressure increases it makes you feel bad. I am having that right now. I have had a headache for 2 days and ringing in my ears. I just got off the phone with my doctor's office and they told me that it wasn't of concern unless it got to 170/110 or higher and then I should go to the ER. I know I am repeating from earlier. It just infuriates me. This is my health and my life. Yet, I have been to so many doctors I feel like it is a waste to try any further. I tried to post to one of the doctors on the board but wasn't sure how to do so. Anyway....sorry for the rambling. Thanks again for your response. Have a great day.
I know I wish I could make everyone's problems magically go away and tell you there's a magic cure, but there's not...medicine I'm told is not an exact science and sometimes there are no easy answers.
I've lived with fainting and arrhythmia's since I was 9, been told I was "faking it" I was suffering anxiety, stress until I had roughly 50,000 pvc's...I really believed fainting and what I was feeling was "ok" but it wasn't.
Then there was the miracle cure drug...Toprol; which put me in the hospital and then 95% success rate on ablation was THE cure and i would get my life back...only that didn't happen for me like it does for so many here.
I just happen to be the 1 in 10million for whatever odd reason happen to have a really strange heart and have malignant heart rhythms.
It's ok to be scared and anxious, do whatever you can to cope and deal with what you're feeling. If you feel good enough you may find mild exercise to help; some here do find it alleviates pvc's. Part of the process is going to be trial and error finding what works for you.
Tenoretic has atenolol and chlorthalidone (Sp?) in it. The chlor is a diuretic. Although, I still have pitting edema in my legs and swollen ankles. I take 12.5 mg of chlor a day right now. I haven't asked what could be causing the low potassium. I guess they just don't bother to tell unless you ask. I think they checked my kidneys when I was in the hospital about a month ago. My potassium was low then too. I have not been checked for autoimmune disorders or had my adrenal glands checked as far as I know. It may be because I am on a diuretic?? But, I think it needs to be investigated. Thank you for your questions they are helping me plan what to say/do at my next visit.